# SDR U5QA2019123070094

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N312EA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20602
- Aircraft time: 1,684 hours, 916 cycles
- Engine: Hnywl AS90721A
- Engine time: 1,684 hours, 921 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54017964
- Part serial: 2932
- Condition: Inoperative
- Location: Rt Engine
- Part time: 1,684 hours, 921 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT APPROX. 600 FEET AGL EXPERIENCED MULTIPLE COMPRESSOR STALLS.  REDUCED THROTTLE FROM CLIMB POWER TO APPROX. 80% WHEN THE COMPRESSOR STALLS OCCURRED. CONFIRMED IT WAS RH ENGINE AFTER SEEING N1 ROLLING BACK. BROUGHT POWER TO IDLE AND RETURNED FOR LANDING.  MX C/A: GAINED ACCESS AND R&R MAIN SURGE BLEED VALVES (SBV) (2EA) WITH INSPECTED UNITS (REMOVED P/N 540-1796-4; S/N'S 2932 & 2959. CLOSED ACCESS AND COMPLETED OPERATIONAL CHECKS IAW AS907-2-1A LMM 72-05-22 CH. 75-30-03 REV7 DATED 3/27/19.  MX CHECK FLIGHT TO BE PERFORMED PRIOR TO RTS.
